Monoidal infinity category of complexes from Tannakian viewpoint

Hiroshi Fukuyama, Isamu Iwanari

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


In this paper we prove that a morphism between schemes or stacks naturally corresponds to a symmetric monoidal functor between stable ∞-categories of quasi-coherent complexes. It can be viewed as a derived analogue of Tannaka duality. As a consequence, we deduce that an algebraic stack satisfying a certain condition can be recovered from the symmetric monoidal stable ∞-category of quasi-coherent complexes with tensor operation.

Original languageEnglish
Pages (from-to)519-553
Number of pages35
JournalMathematische Annalen
Issue number2
Publication statusPublished - 2013 Jun


Dive into the research topics of 'Monoidal infinity category of complexes from Tannakian viewpoint'. Together they form a unique fingerprint.

Cite this